I was wondering if anyone on here has any experience with themselves or someone they know getting worse after using medication. My wife was on Fluoxitine, then got pregnant and went off the drug until after the pregnancy. She has now been back on the drug for about 6 months. She has mood swings that have seemed to become more severe. She has experienced weight gain, severe headaches, joint pain, clenching of her jaw, and has recently turned more towards drinking as a way to relieve her "tension heachaches and inability to relax". When I say mood swings I am not even touching the tip of the iceberg. This wonnderful woman can go from the most gentle, caring, and loving person to easily the meanest and most short fused person I have ever come into contact with in my life. There is no set subject or reason for her mood swings, but they are at the drop of a hat. I have been walkling on egg shells for quite sometime now just trying not to set her off. I am affraid this is starting to affect our children, most of all our 5 year old daughter, who is a very smart girl. Is there any possibility that these are side effects of the medication? Or maybe its interaction with alcohol or smoking? I know fluoxitine is one of the safest anti-depressants out there, but I also know that even the safest drugs have "RARE" side-effects. Can anyone help me?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...